# SDR ASOA2015040912581

- Difficulty date: March 10, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,481 hours, 10,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS 18" GOUGE BELOW RT ENGINE.  COMPLIED WITH PERMANENT REPAIR OF 18" GOUGE BELOW RT ENGINE IAW EC/TC EA 30-2014-005.  COMPLIED WITH EA 30-2014-005, SECTION III,  PERMANENT REPAIR.  RECEIVED EC/TC EA 30-2014-005 AND VERIFIED ALL STEPS HAVE BEEN COMPLETED.
